# SDR 3SVA20111228001

- Difficulty date: December 28, 2011
- Submitted: January 5, 2012
- Operation: Air carrier
- Aircraft: N102NA
- Make and model: Cessna 441
- Aircraft serial: 4410159
- Aircraft time: 17,222 hours, 16,105 cycles
- Engine: Garrtt TPE33110N
- Propeller: Mcauly 3GFR34C601
- System (JASC): 5200 · Doors
- Part: Door Seal
- Part number: 86913990001
- Condition: Collapsed
- Location: Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT AIRCRAFT WOULD NOT PRESSURIZE.  RETURNED TO BASE.
